From the last two times, I have been bleeding a day after sexual intercourse. The sex was smooth and sufficient lubrication so I doubt there must be a tear or anything. The last time I had sex was mid cycle and started bleeding for 3 days the next day. I thought it was because of an emergency contraceptive that I had taken the time before it (although this early bleeding has never happened before). Now I had sex yesterday and I am bleeding again. Although my period date is today, it doesnt seem like periods, like the blood colour is lighter and no tissue discharge, although the flow is as heavy as normal. I don’t know what it could be. can periods be like this? Or is there something wrong?
The emergency contraceptive may cause irregular bleeding in the following month and change the characteristics of the succeeding menstrual period. Post-coital bleeding is usually a consequence of problems related with the cervix (http://askobgyn.info/readers-questions/question-post-coital-bleeding). But in this particular month your complaints are justified by the emergency contraceptive you took – small amounts of blood inside your uterus may be mobilized in consequence of the intercourse movements. So, I advise you to wait and see what happens next month – if everything turns back to normal, the cause is definitely the emergency contraceptive. But if you maintain these symptoms you should schedule a consultation with your gynecologist.
I been experience frequent urination and white stuff on my nipples while on depo provera.and feeling sick every Sence I got the shot in may and I but the last time I had sex was in January 1st,2015.and been having a tingling sensation in my nipples. I don’t know what is going on. …is this a side effect from the shot but the stuff on my nipples look like a very pale yellow almost white. What is going on with me
All those abnormal symptoms you mention are consistent with side effects of Depo-Provera. However, considering only the increased urination frequency aspect, it’s advisable to perform a urine test in order to exclude a urinary infection. I advise you to change your birth control strategy. You can read more information about contraceptive strategies here http://askobgyn.info/category/gynecology/birth-control.
I am 46 and my last 4 periods haven’t even lasted a day of flow. This never happened before. What’s up?
If you take the birth control pill, this may be seen as the uterus reaction to the hormonal compounds of these medications and may happen among different age groups.
On the other hand, if you’re not taking the pill, in order to understand this scenario we must have in mind that the uterus and the hormonal status change as the years go by. This doesn’t necessarily mean that the menopause is near, it just means that your body performance is changing.
A few days back, about a week, i had taken emergency contraceptive pill. I had sex yesterday, and there was sufficient lubrication and all. Alhtough it was a little deep but didnt feel anything weird. Then a few hours later, although i felt unusually exhausted i went to the gym. Since today morning i have been bleeding off and on. I am mid cycle, and even though emergency pill is said to bring periods on earlier but I dont think they are! Its not menstrual bleeding. Is there anything wrong or should i wait because of the emergency pill and gymming overly?
The emergency contraceptive pill is the most plausible cause for the abnormal spotting. Not everyone has the same reaction, yet the experience you’re having is quite common among emergency contraceptive pill users. Next menstrual bleeding is more likely to be different from the one you’re used to – that shouldn’t be a concern.
So trying to see when is the possibility of ovulation , or when to start trying to conceive. The typical is 14 days after period last period was from May 23-28 usually I have longer period like a week and few days but since march I have been having only five day periods and 24 days in between period
You may find your answer here: When to have sex to get pregnant.